# SDR BJNA20171122002

- Difficulty date: November 22, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N624XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32624
- Aircraft time: 46,987 hours, 22,415 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE LOOP A ILLUMINATED IN FLT.  BOTH LOOPS INOPERATIVE. RETURNED TO DEPARTURE.
